# SDR AALA202203302145

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737-8
- Aircraft serial: 33330
- Aircraft time: 22,379 hours, 8,828 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT  RIGHT DOOR WONT OPEN. ADJUSTED LATCH ON AFT RIGHT LAVATORY DOOR CHECKS OK.
